# SDR UPS02238319

- Difficulty date: May 8, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- Aircraft time: 53,285 hours, 41,451 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Condition: Cracked
- Location: Rh Wing Le Skin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUSPECT CRACK ON RH WING LE SKIN AT CUT OUT FOR NO 6 LE SLAT O/B SLA T HOOK     REPAIR CARRIED OUT IAW 57-30-4 SRM
